Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2020 Açık erişimli

On Holomorphic poly-Norden Manifolds

Çağrı Karaman, Zuhre Topuz

Turkish Journal of Mathematics Cilt 44 · ss. 1388–1400 · 01.01.2020
DOI ile aç

Özet

In this paper, we investigated a new manifold with a poly-Norden structure, which is inspired by the positive root of the equation x(2) - mx - 1 = 0. We call this new manifold as holomorphic poly-Norden manifolds. We examine some properties of the Riemann curvature tensor and give an example of this manifold. Then, we define a different connection on this manifold which is named the semisymmetric metric poly F-connection and study some properties of the curvature and torsion tensor field according to this connection.

Anahtar kelimeler

Tachibana operator Poly-Norden structure semisymmetric metric connection bronze ratio

Atıf için künye

Karaman, Ç., & Topuz, Z. (2020). On Holomorphic poly-Norden Manifolds. Turkish Journal of Mathematics, 44, 1388–1400. https://doi.org/10.3906/mat-2001-36

BibTeX
@article{karaman2020-77588,
  author = {Karaman, Çağrı and Topuz, Zuhre},
  title = {On Holomorphic poly-Norden Manifolds},
  journal = {Turkish Journal of Mathematics},
  year = {2020},
  volume = {44},
  pages = {1388--1400},
  issn = {1300-0098},
  doi = {10.3906/mat-2001-36},
  url = {https://akademik.atauni.edu.tr/yayinlar/77588-on-holomorphic-poly-norden-manifolds}
}